# SDR AALA202506308957

- Difficulty date: June 29, 2025
- Submitted: June 30, 2025
- Operation: Air carrier
- Aircraft: N981NN
- Make and model: Boeing 737823
- Aircraft serial: 31230
- Aircraft time: 27,742 hours, 11,760 cycles
- System (JASC): 5250 · Fixed Inner Doors
- Part: Door
- Condition: Stuck
- Location: Zone 800
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: LAVATORY-D DOOR NEEDS ADJUSTMENT, HARD TO OPEN AND CLOSE. FOUND LOOSE SCREW ON DOOR BASEPLATE AND THRESHOLD, TIGHTENED SCREW. PER CMM 25-40-64. OPERATIONAL CHECK GOOD.
